MathSciNet Relay Station
MathSciNet bibliographic data
MR2776842 (2012e:53172) 53D20 (52B20 57S15)
McDuff, Dusa The topology of toric symplectic manifolds. Geom. Topol. 15 (2011), no. 1, 145–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement